Academic Journals Database
Disseminating quality controlled scientific knowledge

International Journal of Mathematics and Soft Computing

ISSN: 2249--3328
Publisher: SweDha Publication


ADD TO MY LIST
 
Option pricing formulas for Modified Log-payoff Function

Author(s): H. V. Dedania | S. J. Ghevariya
Volume: 3
Issue: 3
Year: 2013
Some edge product cordial graphs

Author(s): S K Vaidya | C M Barasara
Volume: 3
Issue: 3
Year: 2013
Characterizations of stability for discrete semigroups of bounded linear operators

Author(s): Akbar Zada | Gul Rahmat | Afshan Tabassum | Gohar Ali
Volume: 3
Issue: 3
Year: 2013
A new kind of P´al type (0; 0; 1) interpolation

Author(s): Vipul Srivastava | Neha Mathur | Pankaj Mathur
Volume: 3
Issue: 3
Year: 2013
Using a Level-Set Model to Generate Artwork from Digital Images

Author(s): Joseph W Wilder
Volume: 3
Issue: 3
Year: 2013
Fibonacci divisor cordial graphs

Author(s): R. Sridevi | K. Nagarajan | A. Nellaimurugan | S. Navanaeethakrishnan
Volume: 3
Issue: 3
Year: 2013
g#p#-closed sets in topological spaces

Author(s): K. Alli | A. Subramanian | S. Pious Missier
Volume: 3
Issue: 3
Year: 2013
Isolate domination in Unicyclic graphs

Author(s): I. Sahul Hamid | S. Balamurugan
Volume: 3
Issue: 3
Year: 2013
Total complementary tree domination in grid graphs

Author(s): S. Muthammai | P. Vidhya
Volume: 3
Issue: 3
Year: 2013
Boolean filters of distributive lattices

Author(s): M. Sambasiva Rao | K.P. Shum
Volume: 3
Issue: 3
Year: 2013
Some new perspectives on distance two labeling

Author(s): S K Vaidya | D D Bantva
Volume: 3
Issue: 3
Year: 2013
On near felicitous labelings of graphs

Author(s): V. Lakshmi Alias Gomathi | A. Nagarajan | A. Nellai Murugan
Volume: 3
Issue: 3
Year: 2013
Soft semi connected and Soft locally semi connected properties in Soft topological spaces

Author(s): J. Krishnaveni | C. Sekar
Volume: 3
Issue: 3
Year: 2013
On Topological #rg-quotient mappings

Author(s): S. Syed Ali Fathima | M. Mariasingam
Volume: 3
Issue: 3
Year: 2013
Z4p- Magic labeling for some special graphs

Author(s): V.L. Stella Arputha Mary | S. Navaneethakrishnan | A. Nagarajan
Volume: 3
Issue: 3
Year: 2013
Weighted Independent Directed Acyclic Graphs for resilient and efficient multipath routing

Author(s): M. Ramakrishnan | Sowmya Swaminathan | Jayaganesan Chandrasekaran
Volume: 3
Issue: 3
Year: 2013
Total restrained domination subdivision number for Cartesian product graph

Author(s): P. Jeyanthi | G. Hemalatha
Volume: 3
Issue: 2
Year: 2013
Strong efficient domination and strong independent saturation number of graphs

Author(s): N. Meena | A. Subramanian | V. Swaminathan
Volume: 3
Issue: 2
Year: 2013
Total complementary acyclic domination in graphs

Author(s): M. Valliammal | S. P. Subbiah | V. Swaminathan
Volume: 3
Issue: 2
Year: 2013
Clique transversal sets

Author(s): P. Jayapraksah | V. Swaminathan
Volume: 3
Issue: 2
Year: 2013
On disconnected domination number of a graph

Author(s): S. Balamurugan | G. Prabakaran
Volume: 3
Issue: 2
Year: 2013
L- edge colouring of graphs

Author(s): R. B. Gnana Jothi | A. Uma Devi
Volume: 3
Issue: 2
Year: 2013
Domination number of distance k-complement graph

Author(s): M. Kalanithi | V. Swaminathan | A. Selvam
Volume: 3
Issue: 2
Year: 2013
A study of matrix energy during peptide formation through chemical graphs

Author(s): Mathavi Manisekar | S. Lalitha
Volume: 3
Issue: 2
Year: 2013
Vertex capacity in a graph structure

Author(s): R.B. Gnana Jothi | R. Ezhil Mary
Volume: 3
Issue: 2
Year: 2013
Total edge irregularity strength of the disjoint union of sun graphs

Author(s): M.K. Siddiqui | A. Ahmad | M.F. Nadeem | Y. Bashir
Volume: 3
Issue: 1
Year: 2013
A novel watershed image segmentation technique using graceful labeling

Author(s): R. Sridevi | K. Krishnaveni | S. Navaneethakrishnan
Volume: 3
Issue: 1
Year: 2013
Order six block integrator for the solution of first-order ordinary differential equations

Author(s): J. Sunday | M.R. Odekunle | A.O. Adesanya
Volume: 3
Issue: 1
Year: 2013
Graceful and odd graceful labeling of some graphs

Author(s): S K Vaidya | N H Shah
Volume: 3
Issue: 1
Year: 2013
On regular Pre Semi I closed sets in ideal topological spaces

Author(s): B. Sakthi @ Sathya | S. Murugesan
Volume: 3
Issue: 1
Year: 2013
Majority domination vertex critical graphs

Author(s): J. Joseline Manora | V. Swaminathan
Volume: 3
Issue: 1
Year: 2013
On felicitous labelings of P_{r,2m+1}, P_r^{2m+1} and C_nXP_m

Author(s): V. Lakshmi alias Gomathi | A. Nagarajan | A. Nellai Murugan
Volume: 3
Issue: 1
Year: 2013
Certain conditions for norm-attainability of elementary operators and derivations

Author(s): N. B. Okelo | J. O. Agure | P. O. Oleche
Volume: 3
Issue: 1
Year: 2013
New self similar solution behind exponential magneto radiative blast wave in a dusty gas

Author(s): Kishore Kumar Srivastava | Jitendra Kumar | Nity Srivastava
Volume: 3
Issue: 1
Year: 2013
Prime labeling in the context of duplication of graph elements

Author(s): S K Vaidya | U M Prajapati
Volume: 3
Issue: 1
Year: 2013
Multipliers of Hypersemilattices

Author(s): M. Sambasiva Rao
Volume: 3
Issue: 1
Year: 2013
Ideals of a distributive lattice with respect to a closure operator PDF available

Author(s): M. Sambasiva Rao
Volume: 2
Issue: 2
Year: 2012
Further results on product cordial graphs PDF available

Author(s): S.K.Vaidya | C M Barasara
Volume: 2
Issue: 2
Year: 2012
Some bounds on chromatic number of NI graphs

Author(s): Selvam Avadayappan | M. Muthuchelvam
Volume: 2
Issue: 2
Year: 2012
(r, 2, r(r − 1))-regular graphs PDF available

Author(s): N. R. Santhi Maheswari | C. Sekar
Volume: 2
Issue: 2
Year: 2012
Intuitionistic fuzzy semi-generalized closed mappings PDF available

Author(s): K. Arun Prakash | R. Santhi
Volume: 2
Issue: 2
Year: 2012
A new property of quotients modulo pseudo-reflection groups

Author(s): Mangala R. Gurjar | R.V. Gurjar
Volume: 2
Issue: 2
Year: 2012
On semi*- open sets

Author(s): S. Pious Missier | A. Robert
Volume: 2
Issue: 2
Year: 2012
The All-Ones Problem for Binomial Trees, Butterfly and Benes Networks PDF available

Author(s): Paul Manuel | Indra Rajasingh | Bharathi Rajan | R. Prabha
Volume: 2
Issue: 2
Year: 2012
On path connector sets PDF available

Author(s): I. H. Naga Raja Rao | S. V. Siva Rama Raju | A. Shanmuk Srinivas
Volume: 2
Issue: 2
Year: 2012
Continuous Block Hybrid-Predictor-Corrector method for the solution of $y^{prime prime }=fleft( x,y,y^{prime }ight) PDF available

Author(s): A.O. Adesanya | M.R. Odekunle | A.O. Adeyeye
Volume: 2
Issue: 2
Year: 2012
Some results on (k, d) - even mean labeling

Author(s): S. Kalaimathy
Volume: 2
Issue: 2
Year: 2012
Radio labeling for some cycle related graphs PDF available

Author(s): S K Vaidya | P L Vihol
Volume: 2
Issue: 2
Year: 2012
Connected point set domination of fuzzy graphs PDF available

Author(s): S.Vimala | J.S.Sathya
Volume: 2
Issue: 2
Year: 2012
Nordhaus-Gaddum Type results in Majority Domination PDF available

Author(s): J. Joseline Manora | V. Swaminathan
Volume: 2
Issue: 2
Year: 2012
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil